# SDR 2005UALA01268

- Difficulty date: November 13, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 36,873 hours, 23,126 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR ESCAPE PATH LIGHTS INOP BACK THIRD OF CABIN.  RECONNECTED POWER LEADS.
